Top 7 Zyrtec Allergy Kids – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Dye- & Sugar-Free, 8 fl. oz, Grape Flavor

#ad
Zyrtec #ad - This children's allergy syrup effectively treats indoor allergies caused by dust, and pet dander, mold, weeds, as well as outdoor allergies caused by tree pollen, and grasses. Zyrtec children's allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

8-fluid ounces of children's zyrtec allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.

Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child's allergies. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free.
BrandZyrtec #ad
ManufacturerAmazonUs/EE6IC #ad
Height5.88 Inches
Length2.5 Inches
Width2.63 Inches
Part NumberSB-123
Model00300450209146

2. Zyrtec

#ad

24 ct, Children's Zyrtec 24 HR Dissolving Allergy Tablets, Cetirizine, Citrus Flavor

#ad
Zyrtec #ad - Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies.

Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor. 24-count pack of children's zyrtec 24 hour allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, itchy, sneezing, watery eyes, and itchy nose & throat. Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies. Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height2.89 Inches
Length1.41 Inches
Width4.33 Inches
Part NumberJJ-2323
Model300450242259

3. Zyrtec

#ad

Dye- & Sugar-Free, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Grape Flavor, 1 fl. oz

#ad
Zyrtec #ad - 1-fluid ounce of children's zyrtec allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, itchy, sneezing, watery eyes and itchy nose and throat.

From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies. Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.
BrandZyrtec #ad
ManufacturerChildren's Zyrtec #ad
Height3.13 Inches
Length1.5 Inches
Weight0.13 Pounds
Width1.5 Inches

4. Zyrtec

#ad

Twin Pack of 4 fl. oz, Sugar-Free Grape, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine

#ad
Zyrtec #ad - From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free.

Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies. Twin pack of 4-fluid ounce bottles of children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, itchy, sneezing, watery eyes and itchy nose and throat. Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.
BrandZyrtec #ad
Manufacturerzyrtec #ad
Height5 Inches
Length4 Inches
Width2 Inches
Part Number730-05

5. Zyrtec

#ad

Children's Zyrtec 24 HR Dissolving Allergy Relief Tablets with Cetirizine, Citrus Flavored, 12 ct

#ad
Zyrtec #ad - Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor.

Give your child effective relief from hay fever and other upper respiratory allergies with this prescription-strength allergy medicine for kids. 12-count bottle of children's zyrtec 24 hour allergy Dissolve Tablets for all-day relief of allergy symptoms including runny nose, sneezing, itchy, watery eyes, and itchy nose & throat. Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad

6. Zyrtec

#ad

12 ct, Children's Zyrtec 24 HR Dissolving Allergy Relief Tablets with Cetirizine, Citrus Flavored

#ad
Zyrtec #ad - Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies. Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor.

12-count bottle of children's zyrtec 24 hour allergy Dissolve Tablets for all-day relief of allergy symptoms including runny nose, watery eyes, itchy, sneezing, and itchy nose & throat. Zyrtec children's dissolving tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies. Give your child effective relief from hay fever and other upper respiratory allergies with this prescription-strength allergy medicine for kids. Melts in Your Mouth. Original Prescription Strength. Indoor+Outdoor Allergies. For 6 years and older. 10mg Each.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height2.89 Inches
Length0.66 Inches
Weight0.04 Pounds
Width4.33 Inches
Part NumberJJ-2402
ModelJJ-2402

7. Zyrtec

#ad

Zyrtec Children’s 24 Hr Allergy Relief Syrup Bubble Gum 4 fl. Oz 2 Pack

#ad
Zyrtec #ad - Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL 24 hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies.

Oz each of children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms. Available in kid-friendly flavors, this children's allergy medicine is dye-free and sugar-free. 2 pack 4-fl. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines Kids' allergy medicine is suitable for children ages two years and up and includes dosing cup. Kids' allergy medicine relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height10 Inches
Length6 Inches
Weight0.92 Pounds
Width6 Inches
Part Number378860